It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: ANTIPHOSPHOLIPID ANTIBODY SYNDROME

Re: ANTIPHOSPHOLIPID ANTIBODY SYNDROME

[ Back to Messages ]

Message

Posted by dphillips on August 29, 2000 at 22:47:22:

In Reply to: Re: ANTIPHOSPHOLIPID ANTIBODY SYNDROME posted by Lisa C. on July 01, 2000 at 12:06:20:

: :I was diagnosed with antiphospholipid and antinuclear antibody syndrome (ANA/APA) after two miscarriages. My MD has put me on baby aspirin, 1 a day to thin my blood. Strokes, blood clots, miscarriages, etc. are symptoms of the syndrome.

You must have come across my site

: : What the heck is Antiphospholipid Syndrome

: : http://hometown.aol.com/AMAmail/Anti.html

: : Steve

: Steve

: According to the doctors, it is where your blood thickens in your body and then starts developing clots if not treated. My sister developed a clot in the major artery in her neck and had a stroke. Then while in the hospital she had another stroke and the brain started to swell. It is mostly heredity in females.

: The doctors said the only treatment for this is blood thinner and that the thinner helps thin the blood down to normal.

: If you have the antibody syndrome your blood vessels work so hard pumping that it wears your vessels out.

: Lisa




Follow Ups




All times are GMT -7. The time now is 08:02 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!